# SDR AALA20072196

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Engine: Pwa JT8D219
- Engine time: 8,580 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Debonded
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T531/13NOV - NUMBER ONE ENGINE HAD MULTIPLE COMPRESSOR STALLS DURING CLIMB.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  DISCOVERED DISBONDED LINING IN TAIL PIPE.  REPLACED NUMBER ONE ENGINE ON 14 NOV 2007 AT STL.  REPLACED LEFT ENGINE ISOLATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
